# SDR ASOA2013032503250

- Difficulty date: March 19, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 36,227 hours, 32,039 cycles
- Engine: Ge CF343B1
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Turbine Section
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE FLAMED OUT ON DESCENT AT 4000 & 250 KIAS.  ATTEMPTED RELIGHT UNSUCCESSFUL.  COMPLIED WITH WITH AREA C BOROSCOPE INSPECTION IAW MANUAL 72-00-00.  FOUND DAMAGE BLADES ON STAGE 6 T/E.   R & R RT ENGINE IAW AMM 71-00-00.  OP'S AND LEAK CHECK GOOD.
